Which one among Amlodipine, venlafaxine and Isosorbide Mononitrate causes weight gain?
I have been on does Amlodipine for anxiety, and Venlafaxine and Isosorbide Mononitrate for my heart; I have gain approximately 15 pounds in the past month and a half. Can you tell me which of these drugs cause weight gain? I also have been getting dark purple blood spots just under the skin over the past few weeks; they seem to be increasing in size and frequency, and today I encountered a nose bleed for the first time in 45 years. Do you know which med might be responsible for these symptoms, and what I should do at YYYY@YYYY point. I have emailed my doctor, but won t hear back from him until 2 working days (this Tuesday).
Hello,I just went through your query and I feel that the venlafaxine might be responsible for your weight gain as it is known to do so in 2% of patients using it although Amlodipine is also known to cause some pedal edema which might be slight but that won't amount to 15 pounds. Venlafaxine and isosorbide mononitrate both cause vasodilation that might be responsible for your nasal bleeds but that could also be more coupled with temperature changes. The venlafaxine might also be responsible for your purple spots under your skin known as thrombocytopenic purpura. I suggest you have your complete blood count tested and also have your coagulation profile done. Hope that answers your concern.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]